I was taking 10mg of Adderall a day, but while I was taking it, my heart wasn't reacting too well to it. Rapid pulse, irregular beats ect. So my doc started me on 40mg of Strattera a day, and wants me to up it to 80 a day tomarrow.
Of corse, after the first dose I immediately noticed the side effects. I started to feel like I was "zoning out" I would walk around and it felt like I was a zombie or something. I noticed a bit of drowsiness, nothing to bad. I definately noticed some nausia, and some headaches.
Then of corse, came the sexual side effects, pretty much exactly the same as most of you have described. I'm a 19 year old male, so when I noticed some of these problems it kinda scared the crap out of me. I'm getting engaged soon, and I don't like the thought of not being able to have children or anything like that.
I stopped taking it right away, but I'm wondering what to do next. Do I hold off on taking it to see if things get better? Do I stick with the meds and hope things work themselves out? The last thing I want is to cause some permanent damage, and I'm afraid that might happen if I keep taking it.
I'm running out of options as far as meds go. I can't go with anything stimulant related, so that rules out Adderall, and Ritalin. The only other one my doc has really mentioned is Wellbutrin, but I don't like the sound of any of those side effects either. And I haven't heard of anyone that it has really helped their ADD.